# SDR 2RM2017F00000

- Difficulty date: October 17, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N414AW
- Make and model: Cessna 414
- Aircraft serial: 4140520
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658077
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR PROP STRIKE INSPECTION.  FOUND LIFTERS BEGINNING TO SPALL AND WERE REPLACED WITH NEW LIFTERS AT THIS TIME TO PREVENT DAMAGE TO CAMSHAFT.  LIFTERS WERE INSTALLED IN MAY OF 2010 AND HAVE 303.7 HOURS SINCE NEW.
